Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


medcine problems
Aug 26, 2007

i take atripla evert night before i go to sleep but, when i wake up i always have to use the bathroom (#2)is there a problem with me or the medcine?

Response from Dr. Henry

Some of the components of Atripla such as the tenofovir can cause loose stools or more frequent stools though stool patterns are a complicated issue for many patients. You should discuss with your HIV specialist if the stool pattern is bothering you. Switching to AM dosing of the Atripla and seeing what happens to yoru stool pattern could be helpful in sorting out the role of Atripla in your stool pattern. Many people nomrally have a bowel movement in the AM so that is not necessarily abnormal. KH



Previous
GHB for Lipodystrophy
Next
Pos for 17 years with cough

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement